Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have rashes, yellow discharge, itchy uvula, redness. Been tested negative for chlamydia, gonorrhea, syphilis and HIV. Help?

I have been tested negative for chlamydia, ghonorrea, syphllis, and HIV. It has been quite itchy on my uvula, and on my lips. It is red and I noticed a rash (it's like little spots, but they are not bumps) also I have had a thick discharge with a really weird consistency... It's thick and sticky sometimes yellow tint.... I have no idea.. Please help!!!
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

The description given by you is typical of Candida.

It is a fungal infection.

You need treatment with topical as well as oral antifungals.

Along with that taking an antihistamine tablet will be benifitial.

Let me know you have any other doubts.

Please meet a dermatologist for exact diagnosis.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health.

Thank you
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor